Alert archive / Mississippi / Special Weather Statements in 2015

Special Weather Statement, NWS Memphis, TN

August 6, 2015Monroe County, Mississippi

NWS Memphis, TN issued this special weather statement at Aug 6, 2015, 3:13 AM CDT for Monroe County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2015, 3:13 AM CDT (08:13 UTC)
Expired
Aug 6, 2015, 3:45 AM CDT
In force
32 min
Issued by
NWS Memphis, TN

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 12 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 8.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
732 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1703 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WWUS84 KMEG 060813
SPSMEG

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
313 AM CDT THU AUG 6 2015
 
MSZ017-024-060845-
ITAWAMBA MS-MONROE MS-
313 AM CDT THU AUG 6 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 345 AM CDT FOR...

SOUTHWESTERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
MONROE COUNTY IN NORTHEASTERN MISSISSIPPI...

AT 313 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS 
LOCATED NEAR NETTLETON...MOVING SOUTHEAST AT 40 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHWESTERN ITAWAMBA AND MONROE COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3367 8847 3400 8870 3409 8858 3409 8855
      3411 8854 3415 8849 3402 8821 3375 8825
      3375 8832 3372 8833 3369 8837 3369 8839
      3367 8842 3368 8843 3366 8846
TIME...MOT...LOC 0813Z 308DEG 33KT 3405 8854 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Aug 6, 12:09 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Aug 6, 12:09 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1209 AM CDT THU AUG 6 2015

.UPDATE...

UPDATED FOR THE 06Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 856 PM CDT WED AUG 5 2015/

DISCUSSION...

AREA OF THUNDERSTORMS THAT RIPPED THROUGH THE MEMPHIS METRO AREA
EARLIER THIS EVENING HAS PUSHED EAST AND WEAKENED OVER THE LAST
FEW HOURS. THE FRONTAL BOUNDARY NOW STRETCHES FROM EASTERN OK
ACROSS CENTRAL ARKANSAS AND HAS PUSHED SOUTH INTO NORTH
MISSISSIPPI. OVERNIGHT THE MAIN UPPER TROF AXIS...NOW APPROACHING
THE I-44 CORRIDOR...WILL BEGIN TO PUSH INTO THE AREA. ALREADY
STARTING TO SEE DEVELOPMENT ON THE NORTH SIDE OF THE FRONTAL
BOUNDARY ACROSS NORTHERN ARKANSAS AS 20-30 KT 850 MB FLOW
IMPINGES ON THE BOUNDARY. THIS LOW LEVEL FLOW IS COMING FROM A
VERY MOST AND UNSTABLE AIRMASS SOUTH OF THE BOUNDARY. AS A RESULT
EVEN THOUGH THE AIRMASS ACROSS THE MIDSOUTH HAS BEEN WORKED OVER
EXPECT THIS MOIST AND UNSTABLE LOW LEVEL FLOW TO LIFT OVER THE
FRONTAL BOUNDARY TO PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS
THROUGH THE NIGHT MOVING SE INTO THE MIDSOUTH. A FEW STRONG STORMS
WILL BE POSSIBLE WITH AN ISOLATED SEVERE STORM NOT OUT OF THE
QUESTION. LOCALLY HEAVY RAINFALL WILL ALSO POSSIBLE ALONG WITH
ISOLATED FLOODING.

SJM

PREV DISCUSSION... /ISSUED 338 PM CDT WED AUG 5 2015/

STRONG TO BORDERLINE SEVERE THUNDERSTORMS ARE ONGOING ACROSS A
LARGE PORTION OF THE MIDSOUTH...MAINLY ALONG AND WEST OF THE
MISSISSIPPI RIVER. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL
7 PM.

MID AFTERNOON TEMPERATURES VARY CONSIDERABLY ACROSS THE REGION
DUE TO VARIATION BETWEEN RAIN COOLED AIR...AND AREAS THAT HAVE
RECEIVED NEARLY FULL SUN SINCE SUNRISE. THE WARMEST READINGS...IN
THE MIDDLE 90S...ARE CURRENTLY IN NORTHEAST MISSISSIPPI...WITH
THE COOLEST READINGS...IN THE LOW 80S...IN NORTHEAST ARKANSAS. THE
WARM TEMPERATURES FROM EAST CENTRAL ARKANSAS...EAST INTO PORTIONS
OF WEST TENNESSEE AND NORTH MISSISSIPPI HAS RESULTED IN VERY
UNSTABLE CONDITIONS...FEATURED BY CAPES IN EXCESS OF 2500 J/KG AND
LI'S BETWEEN -4 AND -7 C. STORMS SHOULD CONTINUE ON THE STRONG TO
SEVERE SIDE HERE...WITH THE SEVERE POTENTIAL DIMINISHING FARTHER
NORTH IN NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL WHERE
CONDITIONS ARE MORE STABLE. AFTER SUNSET...STORMS AREA WIDE SHOULD
DIMINISH IN INTENSITY.

TONIGHT...SHOWERS WILL LIKELY CONTINUE THROUGH THE NIGHT. ANOTHER
ROUND OF SHOWERS IS EXPECTED TO DEVELOP IN WEST ARKANSAS AND WEST
MISSOURI AFTER MIDNIGHT AS A POSITIVELY TILTED SHORTWAVE ROTATES
THROUGH THE AREA. THESE SHOWERS/STORMS SHOULD BE ONGOING ACROSS
MUCH OF THE MIDSOUTH EARLY TOMORROW...CONTINUING THOROUGH THE
DAY...ESPECIALLY EAST OF THE MISSISSIPPI RIVER. A STRONG STORM OR
TWO IS POSSIBLE...BUT SEVERE STORMS ARE NOT EXPECTED.

TEMPERATURES TOMORROW AND FRIDAY SHOULD BE HELD IN CHECK BY CLOUDS
AND PRECIPITATION. HIGHS MAY STRUGGLE TO CLIMB OUT OF THE MIDDLE
80S AT THE COOLEST LOCATIONS...BUT MOST OF THE MIDSOUTH SHOULD TOP
OUT AROUND 90 DEGREES.

OVER THE WEEKEND...GUIDANCE SEEMS TO WANT TO BUILD THE RIDGE BACK
IN MORE AGGRESSIVELY. BY SUNDAY WE MAY APPROACH 100 DEGREES AGAIN AT
THE WARMEST PORTIONS OF THE MIDSOUTH...INCLUDING THE MEMPHIS
METRO. DEPENDING ON HOW MUCH MOISTURE ACCOMPANIES THE WARMER
TEMPERATURES...WE MAY NEED A HEAT ADVISORY SUNDAY AND OR MONDAY.
FOR NOW IT LOOKS LIKE MONDAY WILL BE THE HOTTEST DAY. GFS ENSEMBLE
MEMBERS RANGE FROM 100 TO 97 ON SUNDAY AND 100 TO 94 MONDAY...SO
THERE IS SOME HOPE THAT GUIDANCE IS A BIT TOO WARM BUT GIVEN THE
FACT THAT HEAT SEEMS TO BE THE THEME OF SUMMER 2015...WILL SIDE
TOWARD THE WARMER END OF GUIDANCE.

TUESDAY INTO MIDWEEK...THE RIDGE SHOULD BREAK DOWN A BIT RESULTING
IN SLIGHTLY COOLER TEMPERATURES...BUT NO SIGNIFICANT RAIN CHANCES
ARE IN SIGHT AFTER THE ONGOING EVENT.

&&

.AVIATION...
06Z TAF CYCLE

PERIODS OF IFR CEILINGS ARE EXPECTED AT KJBR OVERNIGHT AND INTO THE
MORNING HOURS ON THURSDAY OTHERWISE VFR CONDITIONS WILL BE FOUND
FOR MOST OF THE FORECAST PERIOD. SOME THUNDERSTORM ACTIVITY WILL
BE MOVING OUT OF THE MEMPHIS AREA AT THE BEGINNING OF THE FORECAST
PERIOD AND SOME OF THIS ACTIVITY MOVING INTO NORTH MISSISSIPPI
OVERNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
DURING THE DAY ON THURSDAY. OUTSIDE OF THUNDERSTORM ACTIVITY...WINDS
WILL BE LIGHT AND FROM THE SOUTH OVERNIGHT AND THEN SHIFT TO THE
WEST AND INCREASE TO AROUND 10 KNOTS ON THURSDAY BEFORE SHIFTING
TO THE NORTHWEST THURSDAY EVENING.

ARS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Aug 5, 8:58 PM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
858 PM CDT WED AUG 5 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-070400-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
858 PM CDT WED AUG 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A FEW STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT
WITH DAMAGING WINDS AS THE MAIN THREAT FOR ANY THUNDERSTORMS THAT
REACH SEVERE LIMITS. LOCALIZED HEAVY RAINFALL AND ISOLATED FLASH
FLOODING ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOME STRONG TO PERHAPS ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE
THURSDAY AND FRIDAY WITH DAMAGING WINDS AS THE MAIN THREAT FOR ANY
THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED HEAVY RAINFALL
IS ALSO POSSIBLE.

ADDITIONALLY...TEMPERATURES WILL TURN WARMER OVER THE WEEKEND
WITH HEAT INDICES APPROACHING 105 DEGREES OR MORE. A HEAT ADVISORY
MAY BE NEEDED BY SUNDAY INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY THROUGH FRIDAY.

SJM

In the hours before

Special weather statement, Aug 6, 12:15 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1215 AM CDT THU AUG 6 2015

MSZ001>004-008-012>014-TNZ089-090-060600-
BENTON MS-TIPPAH MS-TATE MS-LAFAYETTE MS-PANOLA MS-MARSHALL MS-
DE SOTO MS-UNION MS-FAYETTE TN-HARDEMAN TN-
1215 AM CDT THU AUG 6 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 100 AM CDT FOR...

BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHWESTERN TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHEASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN DE SOTO COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHWESTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

AT 1214 AM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT
LEAST 40 MPH WAS LOCATED ALONG A LINE EXTENDING FROM NEAR WILLISTON
TO RED BANKS TO NEAR EUDORA...AND MOVING SOUTHEAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN BENTON...NORTHWESTERN TIPPAH...TATE...NORTHERN LAFAYETTE...
NORTHEASTERN PANOLA...MARSHALL...SOUTHEASTERN DE SOTO...NORTHWESTERN
UNION...SOUTHEASTERN FAYETTE AND SOUTHWESTERN HARDEMAN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3449 8922 3452 9010 3485 9017 3484 8968
      3521 8946 3507 8886
TIME...MOT...LOC 0514Z 316DEG 34KT 3517 8941 3481 8960 3481 9012
Special weather statement, Aug 6, 12:31 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1231 AM CDT THU AUG 6 2015

ARZ035-036-048-049-MSZ007-TNZ088-060615-
ST. FRANCIS AR-CRITTENDEN AR-CROSS AR-LEE AR-TUNICA MS-SHELBY TN-
1231 AM CDT THU AUG 6 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 115 AM CDT FOR...

EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

AT 1230 AM CDT...WIND GUSTS TO 50 MPH WILL BE POSSIBLE OVER THE
ADVISORY AREA...IN THE WAKE OF THUNDERSTORMS THAT MOVED THROUGH THE
AREA IN THE PAST HOUR.

${REPORT2}

PEOPLE IN EASTERN ST. FRANCIS...SOUTHWESTERN CRITTENDEN...
SOUTHEASTERN CROSS...NORTHEASTERN LEE...NORTHWESTERN TUNICA AND
SOUTHWESTERN SHELBY COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3519 9066 3523 9027 3499 9031 3469 9034
      3476 9090
TIME...MOT...LOC 0530Z 279DEG 60KT 3502 9053
Local storm report, Aug 6, 1:57 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
157 AM CDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     NON-TSTM WND DMG 4 NW FORREST CITY       35.06N 90.84W
08/06/2015                   ST. FRANCIS        AR   LAW ENFORCEMENT

            TREE REPORTED DOWN ON A CAR ON HIGHWAY 261 NORTH

&&

CJC
Special weather statement, Aug 6, 2:04 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
204 AM CDT THU AUG 6 2015

MSZ013>017-021-022-060730-
LEE MS-YALOBUSHA MS-ITAWAMBA MS-CALHOUN MS-LAFAYETTE MS-PONTOTOC MS-
UNION MS-
204 AM CDT THU AUG 6 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 230 AM CDT FOR...

NORTHERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI...

AT 203 AM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45
MPH WAS LOCATED ALONG A LINE EXTENDING FROM NEAR BLAIR TO NEAR
PARIS...AND MOVING EAST AT 30 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS LINE OF THUNDERSTORMS.

PEOPLE IN NORTHERN LEE...NORTHEASTERN YALOBUSHA...NORTHWESTERN
ITAWAMBA...NORTHERN CALHOUN...SOUTHEASTERN LAFAYETTE...PONTOTOC AND
SOUTHEASTERN UNION COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3413 8967 3458 8875 3456 8873 3451 8874
      3451 8869 3435 8854 3407 8910 3407 8914
      3405 8914 3390 8944
TIME...MOT...LOC 0703Z 288DEG 28KT 3453 8876 3415 8953
Special weather statement, Aug 6, 3:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
313 AM CDT THU AUG 6 2015

MSZ017-024-060845-
ITAWAMBA MS-MONROE MS-
313 AM CDT THU AUG 6 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 345 AM CDT FOR...

SOUTHWESTERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
MONROE COUNTY IN NORTHEASTERN MISSISSIPPI...

AT 313 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS
LOCATED NEAR NETTLETON...MOVING SOUTHEAST AT 40 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHWESTERN ITAWAMBA AND MONROE COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3367 8847 3400 8870 3409 8858 3409 8855
      3411 8854 3415 8849 3402 8821 3375 8825
      3375 8832 3372 8833 3369 8837 3369 8839
      3367 8842 3368 8843 3366 8846
TIME...MOT...LOC 0813Z 308DEG 33KT 3405 8854

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 11:29 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall46 min
Aug 6, 12:15 AM CDTSpecial Weather StatementMEGBenton, Marshall, Tate45 min
Aug 6, 12:29 AM CDTAreal Flood AdvisoryMEGDeSoto, Marshall3 hr
Aug 6, 12:57 AM CDTAreal Flood AdvisoryMEGCoahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 2 more2 hr
Aug 6, 1:54 AM CDTAreal Flood AdvisoryMEGAlcorn, Benton, Lee, Pontotoc, Prentiss, Tippah and 1 more2 hr
Aug 6, 2:04 AM CDTSpecial Weather StatementMEGLee, Pontotoc26 min
Aug 6, 4:10 AM CDTSpecial Weather StatementMEGBenton, Tippah35 min
Aug 6, 6:33 AM CDTSpecial Weather StatementMEGPontotoc42 min
Aug 6, 6:35 AM CDTSpecial Weather StatementMEGQuitman25 min
Aug 5, 10:25 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton50 min
Aug 5, 11:08 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton37 min
Aug 5, 11:41 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby34 min
Aug 5, 9:56 PM CDTFlash Flood WarningMEGCraighead, Poinsett3 hr
Aug 5, 11:23 PM CDTFlash Flood WarningMEGCrittenden, Cross, Poinsett3 hr
Aug 6, 12:31 AM CDTSpecial Weather StatementMEGCrittenden, Lee, St. Francis44 min

Nearby

Special Weather Statements in Mississippi, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.